Mathematische Annalen

, Volume 295, Issue 1, pp 291–317

Formal and rigid geometry

I. Rigid spaces
  • Siegfried Bosch
  • Werner Lütkebohmert
Article

DOI: 10.1007/BF01444889

Cite this article as:
Bosch, S. & Lütkebohmert, W. Math. Ann. (1993) 295: 291. doi:10.1007/BF01444889

Mathematics Subject Classification (1991)

11Gxx14Axx14Gxx

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Siegfried Bosch
    • 1
  • Werner Lütkebohmert
    • 2
  1. 1.Mathematisches Institut der Universität MünsterMünsterGermany
  2. 2.Fakultät für Mathematik der Univesität UlmUlmGermany